MathSciNet Relay Station
MathSciNet bibliographic data
MR1126213 (93k:49040) 49Q20
Sternberg, Peter; Williams, Graham; Ziemer, William P. The constrained least gradient problem in ${\bf R}\sp n$. Trans. Amer. Math. Soc. 339 (1993), no. 1, 403–432.
Article
 
For users without a MathSciNet license , Relay Station allows linking from MR numbers in online mathematical literature directly to electronic journals and original articles. Subscribers receive the added value of full MathSciNet reviews.

Username/Password Subscribers access MathSciNet here

AMS Home Page

American Mathematical Society American Mathematical Society
201 Charles Street
Providence, RI 02904-6248 USA
© Copyright 2014, American Mathematical Society
Privacy Statement